# SDR DALA2025070204956

- Difficulty date: August 19, 2024
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N127DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50046
- Aircraft time: 15,199 hours, 6,966 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tape
- Condition: Peeling
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WINGLET TIP LEADING EDGE EROSION TAPE FOUND PEELED UP. REQUIRES REPAIR. INSPECTED LH WINGLET TIP L E WHERE EROSION TAPE WAS DAMAGED & FOUND NO UNDERLYING DAMAGE. TRIMMED OFF EXCESS EROSION BOOT MATERIAL TO MEET AERODYNAMIC SMOOTHNESS IAW ASRP 55-32-01-01AAA-662A-A. PERFORM GVI EVERY 850 FH TERMINATING AT 8500 FH. FWD TO MON. UPDATE LRU TO LT WINGLET FTN 5N0219.   INSPECTED LT WINGLET TIP LEADING EDGE IAW ASRP 55-32-01-01AAA-662A-A NO FURTHER DEFECTS NOTED. INSPECTED LH WINGLET TIP LEADING EDGE IAW ASRP 55-32-01-01AAA-662A-A. NO FURTHER DEFECTS. CONTINUE ON MON. REMOVED DAMAGED EROSION TAPE AND APPLIED PRIMER TO MISSING PAINT AREAS REF ASRP 51-25-06. ON LT WINGLET TIP. REQUIRES TOPCOAT. 234523. APPLIED TOPCOAT TO PRIMED AREAS REF ASRP 51-25-01. REQUIRES EROSION TAPE. 630155 APPLIED EROSION TAPE REF AMP 51-22-01.
